Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 61, NWS Norman, OK

April 3, 2012Clay County, Texas

NWS Norman, OK issued this severe thunderstorm warning at Apr 3, 2012, 8:45 AM CDT for Clay County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2012, 8:45 AM CDT (13:45 UTC)
Expired
Apr 3, 2012, 9:45 AM CDT
In force
60 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Clay County, TX

The radar

The Altus AFB radar (KFDR), 104 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1939 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1939 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

363 
WUUS54 KOUN 031345
SVROUN
TXC077-031445-
/O.NEW.KOUN.SV.W.0061.120403T1345Z-120403T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
845 AM CDT TUE APR 3 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 945 AM CDT

* AT 842 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING GOLF BALL SIZE 
  HAIL... AND IS ALSO BE CAPABLE OF PRODUCING 60 MPH WINDS. THE 
  STORM WAS LOCATED 14 MILES NORTHWEST OF JACKSBORO...MOVING 
  NORTHEAST AT 40 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  BELLEVUE...BLUEGROVE...SHANNON...BUFFALO SPRINGS...JOY AND VASHTI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3346 9841 3400 9805 3400 9801 3397 9795
      3395 9797 3394 9795 3392 9795 3391 9799
      3389 9797 3347 9798
TIME...MOT...LOC 1342Z 216DEG 35KT 3337 9832 

$$

..SPEG.
2 follow-up statements
812 
WWUS54 KOUN 031407
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
907 AM CDT TUE APR 3 2012

TXC077-031445-
/O.CON.KOUN.SV.W.0061.000000T0000Z-120403T1445Z/
CLAY TX-
907 AM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM 
CDT FOR CLAY COUNTY...

AT 905 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND 
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
SHANNON...MOVING NORTHEAST AT 25 MPH. 

LOCATIONS IMPACTED INCLUDE...
BELLEVUE...BLUEGROVE...SHANNON...BUFFALO SPRINGS...JOY AND VASHTI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3400 9805 3400 9801 3397 9795 3395 9797
      3394 9795 3392 9795 3391 9799 3389 9797
      3357 9798 3347 9810 3347 9840
TIME...MOT...LOC 1405Z 210DEG 23KT 3352 9826 

$$
749 
WWUS54 KOUN 031433
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
933 AM CDT TUE APR 3 2012

TXC077-031445-
/O.CON.KOUN.SV.W.0061.000000T0000Z-120403T1445Z/
CLAY TX-
933 AM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM 
CDT FOR CLAY COUNTY...

AT 929 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS IN 
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLUEGROVE...MOVING 
NORTHEAST AT 25 MPH. ADDITIONAL STORMS ACROSS JACK COUNTY MAY MOVE 
INTO CLAY COUNTY THIS MORNING WITH THE POSSIBILITY OF HAIL.

LOCATIONS IMPACTED INCLUDE...
BLUEGROVE...BUFFALO SPRINGS...JOY AND SHANNON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3347 9840 3400 9805 3400 9800 3397 9795
      3395 9797 3393 9795 3391 9799 3389 9797
      3372 9798 3347 9821
TIME...MOT...LOC 1429Z 205DEG 23KT 3361 9823 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:52 AM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Apr 3, 6:52 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
652 AM CDT TUE APR 3 2012

.AVIATION...EXPECT PERIODS OF RAIN AND THUNDERSTORMS AT MOST TAF
SITES DURING THE FIRST HALF OF THE PERIOD. BROAD UPPER LOW MOVING
IN FROM THE WEST WILL SUPPORT CONTINUED DEVELOPMENT. WITH MUCH OF
THE ACTIVITY NOW ROOTED ALOFT...CEILINGS WILL BE VFR TO MVFR...
ALTHOUGH LOCAL OCCURRENCE OF IFR CIGS IS POSSIBLE NEAR THE HEAVIER
DOWNPOURS. WINDS INITIALLY DOMINATED BY CONVECTIVE AND MESOSCALE
INFLUENCES...THUS A LITTLE DIFFICULT TO PIN DOWN SPEEDS. OK
MESONET SUGGESTS EASTERLY GUSTS OVER 25 TO 30 KT MAY AFFECT KOUN
AND KOKC NEAR THE BEGINNING OF THE PERIOD. WINDS SHOULD BECOME
MORE STRONGLY INFLUENCED BY THE SYNOPTIC SCALE LATER
TONIGHT...WHEN A FRONT WILL BRING A WIND SHIFT TO THE NORTHWEST.

&&

.PREV DISCUSSION... /ISSUED 226 AM CDT TUE APR 3 2012/

DISCUSSION...DRIER AIR IN PLACE OVER CENTRAL AND NORTHERN
OKLAHOMA CAUSED EARLIER LINE OF STORMS TO DIMINISH. THE LOW LEVEL
JET CONTINUES TO SUPPORT MOIST INFLOW TO A NEWLY DEVELOPED CLUSTER
OF STORMS IN SOUTHERN OK AND NORTH TX. WHILE STEERING WINDS AROUND
THE SLOW MOVING UPPER LOW WILL BE SOUTH TO NORTH...COLD POOL
GENERATION WILL HELP PUSH THESE STORMS SLOWLY EAST ALONG THE RED
RIVER VALLEY. THERE IS ALSO A MODEL SIGNAL FOR ADDITIONAL STORMS
TO ERUPT OVER CENTRAL TEXAS THIS MORNING AS AN IMPULSE COMES
AROUND THE UPPER LOW. THE STRATIFORM REGION...WITH EMBEDDED
THUNDER...IS LIKELY TO REACH UP INTO SOUTHERN AND POSSIBLY CENTRAL
OKLAHOMA. MORE SHOWERY WEATHER WILL ALSO PERSIST NEAR AND NORTH OF
A COLD FRONT IN NORTHWEST OKLAHOMA...UNTIL A MID LEVEL DRY SLOT IS
FORECAST INTO THAT AREA AROUND NOON. THEREFORE...WE CONTINUE WITH
HIGH POPS MOST OF OUR FORECAST AREA FOR TODAY.

THE UPPER LOW AND COLD CORE ALOFT WILL MOVE MORE BODILY INTO OK
AND WESTERN NORTH TX THIS AFTERNOON...BUT SEVERE WEATHER
POTENTIAL WILL BE LARGELY DEPENDENT ON CLOUD COVER AND
DESTABILIZATION. EXPECT A FEW SEVERE HAIL REPORTS TO CONTINUE THIS
MORNING WITH THE ACTIVITY COMING UP FROM TEXAS. THE AFTERNOON
ACTIVITY WOULD LIKELY FOCUS BACK ACROSS WESTERN OKLAHOMA...ALONG
A PACIFIC COLD FRONT NOW OVERTAKING THE DRYLINE. THESE
AFTERNOON/EVENING STORMS WILL BE SCATTERED...WITH LESS POTENTIAL
TO GROW UPSCALE INTO A LARGER COMPLEX. THEREFORE...WE WILL SEE
POPS DECREASE TUESDAY NIGHT. A FEW LOW TOPPED STORMS ARE THEN
POSSIBLE BENEATH THE UPPER LOW WEDNESDAY...FOLLOWED BY A BRIEF
BREAK IN THE WET WEATHER.

MODERATE WEST TO SOUTHWEST FLOW ALOFT WILL SET UP BY FRIDAY...AND
AN ISOLATED DRYLINE STORM IS NOT OUT OF THE QUESTION. BETTER
CHANCE FOR ORGANIZED RAIN/STORMS ARRIVES WITH A LOW AMPLITUDE
UPPER TROUGH SATURDAY NIGHT. THIS FEATURE SETS UP A PERIOD OF
NORTHWESTERLY FLOW ALOFT SUNDAY AND MONDAY...WHICH MAY SUPPORT
ADDITIONAL THUNDERSTORM ACTIVITY...AS THE ASSOCIATED SURFACE
BOUNDARY STALLS NEAR THE RED RIVER.

SO THE FORECAST FOR PRECIPITATION IS ACTIVE. THERE SHOULD BE
RELATIVELY FEW PROBLEMS WITH WIND OR FIRE WEATHER IN THE NEXT 7
DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  78  52  71  53 /  60  30  20   0
HOBART OK         73  46  70  48 /  50  10  10   0
WICHITA FALLS TX  79  50  77  53 /  50  10  10   0
GAGE OK           65  43  68  46 /  40  20  20   0
PONCA CITY OK     74  54  70  49 /  60  50  30  10
DURANT OK         76  55  74  55 /  80  50  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

22/30/30
Hazardous weather outlook, Apr 3, 5:00 AM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CDT TUE APR 3 2012

OKZ004>048-050>052-TXZ083>090-031700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 AM CDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS
OF OKLAHOMA AND WESTERN NORTH TEXAS TODAY AND TONIGHT.

LOCATION...
THE SLIGHT RISK IS EAST OF A LINE FROM CHEROKEE TO WATONGA...TO
LAWTON AND WICHITA FALLS.

TIMING...
ALTHOUGH ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS MORNING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
THROUGH 1 AM.

IMPACTS...
DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM DAMAGING HAIL
UP TO TWO INCHES IN DIAMETER.

DAMAGING WIND GUSTS TO 65 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE SLIGHT
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND TONIGHT.

DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF OKLAHOMA AND WESTERN
NORTH TEXAS THIS MORNING. SUFFICIENT ELEVATED INSTABILITY WILL EXIST THAT
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE... PRODUCING MARGINALLY
SEVERE HAIL AND STRONG WIND GUSTS. THIS ACTIVITY IS EXPECTED TO SHIFT
EAST OUT OF THE AREA BY LATE THIS MORNING.

BY THIS AFTERNOON... A SURFACE COLD FRONT IS EXPECTED TO BE LOCATED FROM THE
CENTRAL TEXAS PANHANDLE INTO NORTHWEST OKLAHOMA AND SOUTHERN KANSAS.
A DRYLINE WILL ALSO BE LOCATED FROM NEAR A SURFACE LOW ALONG THE FRONT IN
NORTHWEST OKLAHOMA SOUTHWARD ACROSS WESTERN OKLAHOMA INTO WESTERN NORTH TEXAS.
MEANWHILE... AN UPPER LEVEL DISTURBANCE WILL MOVE INTO THE SOUTHERN PLAINS
FROM THE SOUTHERN ROCKIES THIS AFTERNOON AND EVENING. AS THIS OCCURS
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND NEAR THE DRYLINE AND COLD
FRONT.

MODEST AMOUNTS OF INSTABILITY WILL ALLOW ANY STORM THAT DEVELOPS TO HAVE
THE POTENTIAL TO BECOME SEVERE. INITIALLY... AS STORMS DEVELOP AND REMAIN
MORE DISCRETE SOME POTENTIAL WILL EXIST FOR AN ISOLATED TORNADO AS WIND
FIELDS STRENGTHEN WITH THE APPROACH OF THE UPPER LEVEL DISTURBANCE. HOWEVER...
THE ACTIVITY IS EXPECTED TO BECOME OUTFLOW DOMINATED RATHER QUICKLY
AFTER INITIAL DEVELOPMENT. A BROKEN LINE OF STORMS WILL THEN MOVE
EAST ACROSS THE SLIGHT RISK AREA...POSING A RISK OF DAMAGING WINDS
AND SOME LARGE HAIL.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY APR 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
A FEW THUNDERSTORMS ARE AGAIN POSSIBLE IN NORTHERN OKLAHOMA ON WEDNESDAY...
AND A SLIGHT CHANCE OF THUNDERSTORMS IS FORECAST FOR MUCH OF NEXT WEEKEND.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON TODAY.

30

In the hours before

Special weather statement, Apr 3, 2:59 AM CDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
259 AM CDT TUE APR 3 2012

OKZ037-038-044-TXZ085-086-088>090-030845-
COTTON OK-TILLMAN OK-COMANCHE OK-BAYLOR TX-WICHITA TX-WILBARGER TX-
CLAY TX-ARCHER TX-
259 AM CDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR COTTON...TILLMAN...COMANCHE...
BAYLOR...WICHITA...EAST CENTRAL WILBARGER...CLAY AND ARCHER
COUNTIES UNTIL 345 AM CDT...

AT 258 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM CACHE TO RANDLETT IN OKLAHOMA...TO IOWA PARK
AND WESTOVER IN TEXAS...MOVING EAST AT 20 MPH. THESE STORMS WILL
PRODUCE STRONG WIND GUSTS...AND STRONG WINDS WILL PERSIST AFTER THE
STORMS HAVE PASSED. RADAR INDICATED STRONG EAST WINDS OVER 50 MPH
OCCURRING THROUGHOUT TILLMAN COUNTY.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...LAWTON...BURKBURNETT...SHEPPARD AFB...IOWA PARK...
FREDERICK...ELECTRA...WALTERS...CACHE...ARCHER CITY...HOLLIDAY...
TEMPLE...GRANDFIELD...GERONIMO...PETROLIA...BYERS...RANDLETT...
SCOTLAND...CHATTANOOGA AND DAVIDSON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.

LAT...LON 3340 9913 3382 9912 3382 9914 3383 9912
      3448 9911 3465 9865 3466 9814 3415 9814
      3412 9809 3342 9857 3340 9859
TIME...MOT...LOC 0758Z 273DEG 19KT 3457 9856 3421 9851 3351 9898

BURKE
Special weather statement, Apr 3, 3:09 AM CDT, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
309 AM CDT TUE APR 3 2012

OKZ023-027-030900-
CADDO OK-GRADY OK-
309 AM CDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR CADDO AND WEST CENTRAL GRADY
COUNTIES UNTIL 400 AM CDT...

AT 307 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CEMENT. OTHER
STRONG STORMS EXTENDED FROM FORT COBB TO APACHE...MOVING NORTHEAST
AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
CHICKASHA...ANADARKO...APACHE...CYRIL...FORT COBB...VERDEN...
CEMENT...NORGE...BOONE...LAKE CHICKASHA...FORT COBB RESERVOIR...
ALFALFA...STECKER AND LAVERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR SOUTHWEST OKLAHOMA.

LAT...LON 3523 9861 3513 9777 3487 9802 3486 9847
TIME...MOT...LOC 0807Z 207DEG 8KT 3497 9808

BURKE
Special weather statement, Apr 3, 6:23 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
623 AM CDT TUE APR 3 2012

OKZ039-044>046-031200-
COTTON OK-JEFFERSON OK-STEPHENS OK-CARTER OK-
623 AM CDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR COTTON...JEFFERSON...STEPHENS
AND NORTHWESTERN CARTER COUNTIES UNTIL 700 AM CDT...

AT 619 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM LOCO TO 6 MILES SOUTHWEST OF TEMPLE...MOVING NORTH AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR SOUTH CENTRAL OKLAHOMA AND NORTHEASTERN TEXAS.

LAT...LON 3412 9810 3415 9811 3413 9816 3418 9841
      3455 9810 3450 9735 3402 9762
TIME...MOT...LOC 1119Z 199DEG 28KT 3425 9772 3423 9833

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:28 PM CDTSpecial Weather StatementOUNBaylor32 min
Apr 2, 8:13 PM CDTSpecial Weather StatementOUNFoard, Hardeman, Knox17 min
Apr 2, 8:23 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Hardeman, Knox, Wilbarger52 min
Apr 2, 9:15 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Foard, Hardeman, Knox, Wichita and 1 more75 min
Apr 2, 10:27 PM CDTSevere Thunderstorm WarningOUNWichita, Wilbarger63 min
Apr 2, 10:29 PM CDTSpecial Weather StatementOUNArcher46 min
Apr 2, 11:15 PM CDTSpecial Weather StatementOUNArcher60 min
Apr 2, 11:47 PM CDTSpecial Weather StatementOUNWilbarger28 min
Apr 2, 11:52 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Wilbarger38 min
Apr 3, 12:34 AM CDTSpecial Weather StatementOUNWilbarger41 min
Apr 3, 12:49 AM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Wilbarger56 min
Apr 3, 1:39 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger66 min
Apr 3, 2:59 AM CDTSpecial Weather StatementOUNArcher, Wichita46 min
Apr 3, 9:48 AM CDTSpecial Weather StatementOUNClay27 min
Apr 3, 4:59 PM CDTSpecial Weather StatementOUNHardeman31 min
Apr 3, 5:35 PM CDTSpecial Weather StatementOUNHardeman25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.